# SDR EE4Y2023032117473

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N204NV
- Make and model: Airbus A320-214
- Aircraft serial: 5166
- Aircraft time: 24,577 hours, 15,456 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER WORK CARD Nº: ZL-500-03-1-001 EWIS AT LH WING TOP SKIN PANEL 2, LOWER SURFACE TRAILING EDGE OVERHANG AT RIBS 14-15 CORROSION WAS FOUND. DUE THE CORROSION IS OUT SRM ADL DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL. AIRBUS PROVIDED REPAIR INSTRUCTION UNDER DOSSIER81191642. COOPESA PERFORMED REPAIR UNDER EO COO-EO-2023-17438-R00.
